# SDR AALA20160810001

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 47,416 hours, 23,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21323
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,575 hours, 1,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 5403,  EMERGENCY POWER SUPPLY BATTERY AB5-1 FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-60-98. OPS CHECKED NORMAL
